# SDR AALA20160214001

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 45,498 hours, 13,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031303
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R1 DOOR AREA, AFT POSITION LENS DAMAGED.  SIGN OPERABLE & LEGIBLE.  EQUIPMENT LOO752.  REPLACED R1 DOOR AREA, AFT, EXIT SIGN ASSEMBLY IAW AMM 33-51-00.  ACCOMPLISHED TEST & ALL TESTED NORMAL.  THE ACFT WAS NOT GNDED.
